# SDR 2007UALA01274

- Difficulty date: April 23, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 67,612 hours, 8,426 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 856917
- Condition: Faulty
- Location: Rt Body Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE -GEAR TILT- MSG DISPLAYED AFTER TAKEOFF.  FLIGHT CREW DID NOT ATTEMPT TO RETRACT GEAR PER IRREG PROC 14.40.6.  RETURNED TO HKG.  CMC DOWNLINK SHOWS RIGHT BODY GEAR TRUCK TILT FAULTING BOTH PRIMARY & ALTERNATE PROX SWITCH.  PROX SWITCH ELECTRONIC UNIT REPLACED PER MM 32-09-03.  AFTER INSTALLATION, FOUND SATISFACTORY.  NO MSG DISPLAYED.  A/C RETURNED TO SERVICE.
